RUS  ENG
Full version
JOURNALS // Vestnik Yuzhno-Ural'skogo Universiteta. Seriya Matematicheskoe Modelirovanie i Programmirovanie // Archive

Vestnik YuUrGU. Ser. Mat. Model. Progr., 2010 Issue 5, Pages 4–10 (Mi vyuru208)

This article is cited in 9 papers

The Sturm–Liouville problem on geometric graph

A. A. Bayazitova

South Ural State University, Chelyabinsk

Abstract: The differential equations on graphs with continuity and balance of flow conditions attract attention of many researches. Meantime, there was noted that modeling of different processes in natural and technical sciences in row of events is described by the equations of Sobolev type. At studying Sobolev type equations the Sturm–Liouville problem appeared. The article generalized the previous results and is devoted to the study of characteristics of eigenvalues and generalized eigenfunctions of the Sturm–Liouville problem on geometric graphs.

Keywords: eigenvalues, eigenfunctions, Sturm–Liouville operator.

UDC: 517.9

Received: 01.03.2010



© Steklov Math. Inst. of RAS, 2025